Volume 31, Issue 3
A Note on Padé Approximants Pairs as Limits of Algebraic Polynomials Pairs of Weighted Best Approximation in Orlicz Spaces

F. E. Levis

Anal. Theory Appl., 31 (2015), pp. 253-259.

Published online: 2017-07

Preview Full PDF 195 665
Export citation
  • Abstract

In this short note, we show the behavior in Orlicz spaces of best approximations by algebraic polynomials pairs on union of neighborhoods, when the measure of them tends to zero.

  • Keywords

Best approximation pair Padé approximant pair Orlicz spaces

  • AMS Subject Headings

41A30 41A21

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{ATA-31-253, author = {F. E. Levis}, title = {A Note on Padé Approximants Pairs as Limits of Algebraic Polynomials Pairs of Weighted Best Approximation in Orlicz Spaces}, journal = {Analysis in Theory and Applications}, year = {2017}, volume = {31}, number = {3}, pages = {253--259}, abstract = {

In this short note, we show the behavior in Orlicz spaces of best approximations by algebraic polynomials pairs on union of neighborhoods, when the measure of them tends to zero.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2015.v31.n3.4}, url = {http://global-sci.org/intro/article_detail/ata/4638.html} }
Copy to clipboard
The citation has been copied to your clipboard